# SDR AALA202204219122

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737
- Aircraft serial: 30906
- Aircraft time: 34,715 hours, 14,204 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH OVENS IN FWD GALLEY EMITTED STRONG BURNING ODOR WHEN USED. REMOVED AND REPLACED NUMBER 1 OVEN PER AMM: 25-32-02. REMOVED AND REPLACED NUMBER 2 OVEN (AALA202204212626) PER AMM 25-32-03.
